Continuous Dependence on Data for a Solution of Heat Conduction of Polymeric Materials

Bağlan İ., Canel T.

2ND INTERNATIONAL CONFERENCE ON MATHEMATICAL AND RELATED SCIENCES, Antalya, Turkey, 27 - 30 April 2019, vol.1, no.1, pp.138-145

  • Publication Type: Conference Paper / Full Text
  • Volume: 1
  • City: Antalya
  • Country: Turkey
  • Page Numbers: pp.138-145
  • Kocaeli University Affiliated: Yes


In this study, we consider two-dimensional parabolic inverse problem with periodic boundary and integral

over determination conditions. We prove continuously dependence upon the data of the solution and we

examine the numerical solution